# SDR DALA2019061903655

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 75,314 hours, 56,598 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Broken
- Location: Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUT LANDING GEAR HANDLE DOWN TO LAND. LOUD BANG AND A/C SHUDDER. RIGHT HYDRAULICS LOST. RAN QRH PROCEDURES AND LANDED. FOUND R/H BOTTLE PIN BROKE. REPLACED BOTTLE PIN PER MD88 AMM 57-40-02 AND REPLACED R/H MLG RETRACT ACTUATOR PER MD88 AMM 32-32-02. LEAK CHECK AND OPS GOOD. CYCLED MLG SEVERAL TIMES WITH NO DEFECTS NOTED.
